T
Reaction score
0

Profile posts Latest activity Postings About

  • Tony,

    My experience has been that in the past, DVT with coumadin results in a unfit finding. This is based on the 5 cases I worked on as a Soldiers' Counsel and the handful of these cases that I have seen in the past year.
    However, I have noticed, both on this forum and other cases that I have heard of where this does not seem to be the case any longer. It is hard to know if this is a result of any change in policy or if it is a statistical "blip."
    I am most concerned with what I have seen recently coming out of MEBs overall. Again, it is hard to know whether I have just come across a rash of poorly evaluated cases recently, or if they are reacting to policy changes.
    I am hopeful that we will see some improvement when they finally implement the changes mandated in the 2008 NDAA. But, we'll have to see what happens.
    Well, i am awaiting the results of my Formal PEB. Apparently they notifiy you within 6 weeks via certified mail. It sounds like you are a bit worse off than me medically. I had an MI followed by a PE which is why I am on the coumadin. The best advice I can give is to make sure that your docs document what you can and cannot do (deploy, hazardous duty, flt, etc) on your dictation and that your command accurately describes your limitations at the desk job. They WILL evaluate your fitness based on your ability to do your desk job. It is unfair and inaccurate, but that is how they are told to do it, so make sure that your command doesn't write a bunch of fitrep bullets on your NMA. Good luck and let me know how it goes!

    Tony
    Tony Fo,

    Hey- I'm in the same boat as you. Navy officer, life-long coumadin, etc. I'll probably go before my MEB/PEB in a couple of months (the end of my 2nd period of LIMDU). Your result is exactly what I've feared. I just tried a lateral transfer to AEDO. From my research, AEDO and EDO are the only designators we can hope to get. I didn't get it (I'm not an engineer), so now I'm really getting worried.
    I'm not sure why you're on coumadin, but I'm on it as the result of an implanted mechanical heart valve. I spent most of 2007 sick with endocarditis, finally resulting in a stroke that took my right peripheral vision.
    At any rate, I'm definitely interested in knowing how your FPEB goes. I really thought that this was a black and white issue. I can't change designators, and my next tour is supposed to be back to sea. What gives?
  • Loading…
  • Loading…
  • Loading…
data-matched-content-ui-type="image_stacked" data-matched-content-rows-num="3" data-matched-content-columns-num="1" data-ad-format="autorelaxed">
Top